On a generalized asymptoticity problem in max algebra

J.G. Braker, J.A.C. Resing

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationDiscrete Event Systems: Modeling and Control (Proceedings of a joint workshop, Prague, Czechoslovakia, August 26-28, 1992), Progress in Systems and Control Theory 13
EditorsS. Balemi, xx et al.
Place of PublicationBasel
PublisherBirkhäuser Verlag
Pages125-139
Publication statusPublished - 1993

Cite this

Braker, J. G., & Resing, J. A. C. (1993). On a generalized asymptoticity problem in max algebra. In S. Balemi, & X. et al. (Eds.), Discrete Event Systems: Modeling and Control (Proceedings of a joint workshop, Prague, Czechoslovakia, August 26-28, 1992), Progress in Systems and Control Theory 13 (pp. 125-139). Birkhäuser Verlag.